Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nausea!

Posted by dave on February 28, 1999, at 6:47:35

In reply to Re: Nausea!, posted by Kimberly on February 26, 1999, at 17:11:56

> Currently, I am taking Neurontin and Klonapin and have been doing wonderful!
> I haven't felt this good in years. After talking with her on the phone yesterday,
> she wants me to cut back on Klonapin and eventually discontinue it
> due to it's habit forming nature. If I don't take Klonapin and take Neurontin,
> I'm sick. Tried it yesterday, just sick all day!
> I'm confused as to why if something is finally working for me
> I'll have to stop? Any suggestions or know of someone else I can talk to?

Hi Kimberly,

I am on klonopin and risperdal. down to 1/2mg of each a day.
you have do gradulally lower the klonopin does.
probably about about 1/2 to 1/4 mg per decrement.
I have been taking 1/2mg a day for over a week now
and probably will continue at that does for while yet.
Dont try to stop it aburptly, it has withdrawal effects.
Taper yourself off of it slowly. I hope this helps




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dave thread:2908